# SDR HNAA2009080900245

- Difficulty date: August 1, 2009
- Submitted: August 9, 2009
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 53,137 hours, 58,763 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Relay
- Condition: Malfunctioned
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON 8/1/2009 AT PHL, AUTO FEATHER DID NOT ARM DURING TAKEOFF ROLL.  TORQUE INDICATED 85 PERCENT.  SBY MAINTENANCE FOUND MICRO SWITCH 6121-S13 TO WORK INTERMITTENTLY.  REMOVED AND REPLACED SWITCH IAW AMM 76-10-13.  GROUND RAN AIRCRAFT IAW SRT MANUAL NO FIX.  ISOLATED PROBLEM TO NR 2 SIDE.  REMOVED AND REPLACED RELAY 6121-K5, NO FIX.  REPAIRED BAD WIRE SPLICES AT 6121-513.
